# SDR HNAA2018021400028

- Difficulty date: February 12, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 34,652 hours, 30,247 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 500 FT, THE  AUTOPILOT WAS SELECTED ON, ONLY YAW DAMPER ENGAGED,  LANDING GEAR AIR GROUND FAIL MESSAGE DISPLAYED ON EICAS.  APPROXIMATELY 20 SECONDS LATER,  NR 1 & 2 ENGINE REVERSERS DISAGREE MESSAGE DISPLAYED ON EICAS.  OPS CHECK OF THE AIR - GROUND WOW SYSTEM GOOD AT THIS TIME IAW 32-60-00.  FUNCTIONAL CHECK OF THE PROXIMITY SWITCHES USING BREAKOUT BOX GOOD IAW 32-63-05.  NO ERRONEOUS MESSAGES NOTED. OPS CHECKED OF THE THRUST REVERSERS WAS GOOD IAW 78-31-01.  NO ERRONEOUS MESSAGES NOTED. OK FOR SERVICE.
